Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have had a bipolar disorder for quite some time now but lately I started having strange movement problems. I don’t know if this is due to illness or these new medicines I am taking? Is there anybody with similar problems?

Loading...

Hello! My daughter has been suffering from bipolar disorder and I happen to know that certain medications cause side effects such as weight gain, nausea, tremor, reduced sexual drive or performance, anxiety, hair loss, dry mouth and movement problems, so it would be best if you talked to your doctor about this new drug.
Reply

Loading...

I too, suffer from post tramatic stress disorder, and I was on anti- depressants., ["today I stiil do"] after 6 months, I started getting movements on my left side, and distortion of speech. today neurologists still don't know what the cause is. In my research, I have found that some anti- depressants can cause this effect, but don't quote me on this., I'm in the same boat!!!
Reply

Loading...

We could not confirm with this symptoms that you having this Bipolar disorder and as our point of view better you can get the advice from the Bipolar advice from the experts. After that you can confirm that whether you having Bipolar disorder or not.
Reply

Loading...

The first time I started taking medication for my bipolar, I had a terrible adjustment period of about a month or so. Tremors, night sweat, twitchs, and everytime I yawned it felt like a sexual experience. It was nasty. The symptoms later subsided until I was removed from the meds. That was the worst. Comming off of paxil was just terrible. I felt little electric shocks in my neck everytime I moved my head. I have since gone completly off the meds and instead use exercise, and counting therapy to curb my self destructive behaviours
Reply

Loading...